MAUDE Adverse Event Report: MINERVA SURGICAL, INC. SYMPHION OPERATIVE HYSTEROSCOPY SYSTEM, RESECTING DEVICE; CLOSED LOOP HYSTEROSCOPIC INSUFFLATOR WITH CUTTER-COAGULATOR

MINERVA SURGICAL, INC. SYMPHION OPERATIVE HYSTEROSCOPY SYSTEM, RESECTING DEVICE; CLOSED LOOP HYSTEROSCOPIC INSUFFLATOR WITH CUTTER-COAGULATOR
Catalog Number FG-0201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation of Vessels (2135)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was not provided for a device history record review, and the device was not returned for evaluation.Based on the information provided, there is no indication of a product deficiency that could have contributed to the reported event.The ifu symphion system general warning: - the symphion system should only be used by physicians trained in hysteroscopy and hysteroscopic surgery using powered instruments.Healthy tissue can be injured, e.G., perforation by improper use of the resecting device.Use every available means to avoid such injury.- clinical observation (e.G., vital signs and physical examination) and visualization of filtered/returned fluid is recommended to reduce the risk of blood loss and excessive bleeding.To maintain visualization during coagulation, fluid will be circulated at 10 second intervals while coagulation is active.- section 7 adverse events listed the potential complications of continuous flow endoscopic surgery include bleeding and damage to healthy tissue.
 
Event or Problem Description
It was reported that during the symphion procedure, while resecting the 3cm uterine fibroid, the physician hit an artery or vessel and could not see or continue the case.The patient's blood loss was 350 ml, and the patient was taken to the icu.The patient reportedly recovered and went home the next day.

Brand Name
SYMPHION OPERATIVE HYSTEROSCOPY SYSTEM, RESECTING DEVICE
Common Device Name
CLOSED LOOP HYSTEROSCOPIC INSUFFLATOR WITH CUTTER-COAGULATOR
Manufacturer (Section D)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer (Section G)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer Contact
angela gonzalez
4255 burton drive
santa clara, CA 95054
6502843500
MDR Report Key24485388
Report Number3011011193-2026-00003
Device Sequence Number5092273
Product Code PGT
UDI-Device Identifier00850033976076
UDI-Public00850033976076
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K141848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFG-0201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexFemale